EconPapers    
Economics at your fingertips  
 

Subharmonic Solutions of Nonautonomous Second Order Differential Equations with Singular Nonlinearities

N. Daoudi-Merzagui, F. Derrab and A. Boucherif

Abstract and Applied Analysis, 2012, vol. 2012, 1-20

Abstract:

We discuss the existence of subharmonic solutions for nonautonomous second order differential equations with singular nonlinearities. Simple sufficient conditions are provided enable us to obtain infinitely many distinct subharmonic solutions. Our approach is based on a variational method, in particular the saddle point theorem.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/903281.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/903281.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:903281

DOI: 10.1155/2012/903281

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:903281